Lyrica for narcotic withdrawal

Common Questions and Answers about Lyrica for narcotic withdrawal

lyrica

Avatar n tn I took lyrica for a while and never had withdrawal and have never heard of anyone withdrawaling from it. Lyrica is a non narcotic med it does not goto the receptors in your brain so there should be no withdrawal because it actually goes to the pain and calms nerve pain by helping I guess you would say calming down a extra sensitive nerve that causes pain. I could very well be wrong about there being no withdrawal from it but I'm bout 99.
Avatar n tn I have been reading many of the posts here and feeling so scared about the dreadful withdrawal and suffering that goes on. I have a chronic pain condition and have been taking percocet for 1.5 years, I know I already have a dependency as I feel the withdrawal symptoms when I do not take it. I have just started lyrica and hope that it decreases my pain to the point that I can get off the percocet entirely.
Avatar f tn The Lyrica and gabapentin will help with a lot of the withdrawal symptoms as well. The best thing is for you to cut down. Do a nice slow taper and I am sure it will minimize withdrawal symptoms. Perhaps it may be better to come off one pill at a time. Hopefully others chime in with some better advice.
Avatar f tn I have tried Lyrica with no change in symptoms started taking Ralivia (Tramadol) last winter found that it was helpful for pain but when I went to stop taking this went through huge withdrawal symptoms was horrible. Am currently taking T#3/Advil for pain sometimes Percocet for really bad days. I do not want to take these analgisics as they are also highly addictive. Anyone know of any other meds without narcotic that have been helpful for treatment of symptoms? .
Avatar f tn I have been reading on the Internet alot about narcotic withdrawals. I read that lyrica can help with the withdrawals. I was wondering if anyone here has used it for withdrawals? Did it help? What symptoms did it help? The naseousness, diarrhea, ??
Avatar f tn That might help. I have found that Lyrica (a med for nerve pain, fiber etc is great for this. It is not a narcotic medication. Also, a hot bath helps for a short amountnof time. I can handle the other symptoms of WD but this is the worst! Good Luck!
Avatar n tn My doctor wont renew my script till the 13th, and Im trying to figure out what im going to do for pain. Im scared to go thru a withdrawal period these next few days, but more so, the pain Im going to occur. Ive tried to supplement using excedrin since it has similar "ingredients" ( acetaminophen and caffeine). This is the first day without taking my prescribed medicine. I dont have a headache, nausea but I do have pain.
901222 tn?1399142874 I was in the same boat and I don't know if this will work for you but it did for me. I got on lyrica 100mg. It's non narcotic and helps withdrawal. I think it's actually for fibromyalgia or nerve pain not really sure but I got shot in the face and jumped a year later and they hit me in the jaw with a sledge hammer and it works good for me.
Avatar m tn Benzos can be dangerous to WD from. I know of a drug called Lyrica that makes Benzo withdrawal painless. Its a non narcotic nerve pain reliever, given to shingles patients. Shingles is a painful virus caused from chicken pox. It causes nerve pain. I would take it slow, as the drugs you are on are heavy duty.
Avatar f tn I was looking for info on Lyrica. Got my script filled at Wally World and the lady told me if was a narcotic. That sort of "threw me off-'cause my Dr did not mention that. So that is how I ended up here. I am starting at 25mg dosage. Since I have several meds (including Warfarin), I wanted to take it slow. I read all the previous posts. Not sure whether to be happy (because others can relate) or sad (because others are in pain). I have been diagnosed with JRA & Fibromyalgia.
Avatar f tn ve grown from 2 a day to 8, I never miss a pill (I take 18 pills in all per day.)The Ultram helps better than not being on anything for the pain. I was on Lyrica and then Neurontin and the side effects were terrible. I've also done the Lorecet, Percocet and Vicadin. If you haven't tried it give it a try if that's what your and your doctor decide.......
Avatar m tn So taking lyrica isn't a substitute for hydrocodion in any way? None of the same substances.
Avatar m tn I have tried lyrica before and it doesn't work for me at all but that is awesome it does for u and u found something to help ur pain that is non narcotic and no it's not cheatin and y do u feel guilty for takin it cause I'm sure u don't feel guilty for takin tylonol or motrin for a headache and whatnot.
Avatar f tn Had emergency bowel surgery in 2008 was in hospital for three months and on a vac machine for a further eight months and have been on oxycontin since i left hospital was on 60mg per day up to two months ago but now have weaned myself down to 40mg i also take lyrica 400mg per day i am finding it very difficult coming off oxycontin dont no if its pain or withdrawl symptoms could anyone help me Holl
Avatar f tn Treatment involves early recognition of the syndrome, an effective physician–patient relationship, graded withdrawal of the narcotic according to a specified withdrawal program, and the institution of medications to reduce withdrawal effects
Avatar f tn Hi Marilyn, I was on Tramadol for 4 years before being switched to stronger medicines. How long have you been taking the Tramadol? My doctor replaced 1/2 of my daily Tramadol dose with Vicodin and I continued that for a year. I did get very uncomfortable withdrawal symptoms from the Tramadol when that switch was made. However...
Avatar f tn I was on lyrica and it was a life saver for me with the pain. After about a year, I developed a nervous tick of humming incessantly, clearing my throat, sniffing and constantly moving. I also started having breast milk without being pregnant. My pharmacist and Dr took me off of Lyrica and the ticks slowed down and the breast milk went away.
Avatar m tn I was given lyrica for nerve pain in my legs about four years ago. I didn't take a lot of it, only about 50 mgs every other day. My pain got worse, so I asked the doctor if I could double the dose. Doubling just the first couple of times caused swelling in my mouth and around my eyes, so I dropped lyrica altogether. In no time I was hit with xanax type withdrawal symptoms: depersonalization, lack of concentration and dizziness being the most frightening.
Avatar f tn I have used Lyrica (pregabalin) for 3 months so far and it works for my thoracic back pain and neck pain. Lyrica is an anti-convulsant. Before trying it, or one of the other anti-convulsants (eg gabapentin, carbamazepine, etc), get your doc to check your blood pressure, cholesterol, kidney and liver function, weight, blood cell shape and white cell count. That gives you a solid baseline for comparing against later on, ie when on the medication.
1088527 tn?1425313375 hey everyone my neuro suggested I wean myself off the lyrica which I have been on for 4 yrs now I maxed out on the dosages and have tried to wean myself off before but had extreme nausea she gave me a script for reglan and I didnt take my lyrica starting on friday I was at 200mg once a day compared to the 900mg that was prescribed before.
Avatar f tn I have been taking 150mg x2 of lyrica for 6 months, My mood has been affected tremendously, depression, anxiety, not wanting to do anything. I have had enough! I stopped taking my first dose of 150mg immediately and haven't had any issues, I plan on continuing to stop cold turkey. I would rather have my life back than be on this medication.
Avatar f tn I have been on and off pain medication for the last two years. Between several surgeries for my kidney, lungs and my tubes tied for medical reasons. In the time span of three months I had been on Narco 5/500 1-2 tablets every four to six hours as needed. Just this past week I have started healing and trying to get back to normal after 4 surgeries in just 6 weeks. I came off my meds because I didn't need them anymore and went through a horrible withdraw.
175734 tn?1225134440 Because i know i have a problem over doing the pain medication my doctor has given me many options for non-narcotic pain mangement. He has been awesome about all of this. For now i think my best move is to get off of everything so that i can try to see what the real pain really is. I never really know because im always masking it with opiates. Sorry i cant sleep and i might be going on a little to much.